# SDR SWIA202053747

- Difficulty date: September 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT OUTBOARD FLAP CENTER HINGEBOX AT WS 222.00, AFT ATTACHING NUTS CORRODED, MARKED.  C-CHECK RO 10/29/2020.  INSTALLED 4 EA NEW AFT ATTACHING NUTS ON THE LT AND RT OUTBOARD CENTER HINGEBOX AT WS 222.00, REF CRJ200 AMM.  TQ WRENCH TUC7837 NEXT CAL DUE: 30-NOV-20.
